# SDR RYN2004F00019

- Difficulty date: May 3, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 737-25A
- Aircraft serial: 21451
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Torn
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT C-CHECK, FOUND TEAR IN R-1 DOOR THRESHOLD DOUBLER, AT STATION 392.
